Gaviscon Heartburn and Indigestion Liquid Double Action Mint Flavour 600ml
Original price was: £19.09.£17.70Current price is: £17.70.
Out of stock
Free shipping on orders over $50!
- Satisfaction Guaranteed
- No Hassle Refunds
- Secure Payments
Description
Gaviscon Double Action Mint 600 ml – Dual-Action Liquid for Acid Reflux & Indigestion
Gaviscon Double Action Aniseed Liquid bring fast, soothing and long lasting relief for up to 4 hours from heartburn and indigestion. Gaviscon Double Action liquid for heartburn and indigestion. They get to work in two different ways: 1) Neutralising excess stomach acid to help relieve discomfort. 2) Forming a protective barrier over the stomach contents to help soothe burning sensation in your chest so, for symptoms of heartburn or indigestion Gaviscon double action can help provide fast, soothing relief. The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast-feeding. Medicines can affect the unborn baby.
Ingredients
Contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Para hydroxybenzoates.
Safety Warnings
Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).
Dosage
For oral administration. Shake well before use. Children under 12 years: Should be given only on medical advice.















Reviews
There are no reviews yet.